# SDR SWIA202157503

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 409.00+128 TO F.S. 559.00     (C-CHECK RO 4/12/2021)    REPAIRED RH PRESSURE SILL FROM FS409+128 TO FS559 IAW REO 601R-53-41-666 REV-C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.NO WEIGHT CHANGE.
